MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a capsule rupture and a vitrectomy was required.The surgeon tried to use a-vit (anterior vitrector) but couldn t use it because of error 340 (vitrectomy pressure leak) which occurred in vitrectomy prime mode.No other patient injury or surgical intervention was reported.Additional information was received, and it was learnt that the procedure was completed without using the vitrectomy cutter.Day 1 postoperatively, surgeon checked the patient's eye and confirmed there was no issue.No further information provided.
 
Additional Manufacturer Narrative
Additional narrative information: reported phone number: (b)(6).Device evaluation: a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information additional information was received that there was a sclera-corneal incision of 2.75mm.The patient outcome was well.The technical support team informed that the alleged machine was inspected by field service engineer, and the issue was not reproduced.Field service engineer (fse) did nothing on the machine.The machine was returned to the customer.Fse also reported that according to sales representative the issue had possibly caused by the fact that customer did not completely close the vitrectomy cutter when attaching to the machine.Section h6: in the initial mdr code was 3221 however based on investigation the code has been updated to 213 - no device problem found.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15577340
Report Number3012236936-2022-02534
Device Sequence Number20651067
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGP0023
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown